# SDR CALA2019061400931

- Difficulty date: June 11, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N57016
- Make and model: Boeing 777224
- Aircraft serial: 28679
- Aircraft time: 94,849 hours, 9,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DR R4 EMER LIGHT POWER SUPPLY M3340 8 BATTERY PACK CAPACITY LOW, REFER NR LP 9130224. DR R4 EMER LIGHT POWER SUPPLY M33408 BATTERY REPLACED AND TESTED NORMAL AS PER AMM33-51-06.
